# SDR 9609169928

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Fwd Fuselage
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM FAILED EN ROUTE.  RADAR WOULD NOT PAINT GROUND AND WAS SPOKING DOWN MIDDLE OF SCREEN.  FLIGHT DIVERTED TO DTW DUE TO KNOWN THUNDERSTORMS AHEAD.  MAINTENANCE REPLACED WAVE GUIDE ASSEMBLY AND MISSING SPRING AND POST.  ALSO, REPLACED RADAR TRANSCEIVER AND ANTENNA, OPERATIONAL CHECK NORMAL.
